# SDR EBVR20231114001

- Difficulty date: November 14, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 6,663 hours, 5,221 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 600
- Part time: 6,663 hours, 5,221 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH TOP OF WING, FOUND MULTIPLE SPOTS OF CORROSION ALONG TRAILING EDGE NEAR COMPOSITE PANELS. PERFORMED REPAIR TO RH WING SKIN CORROSION. PER: N383QS (50500302) RH WING SKIN CORROSION RFTS-109533 REV.0 DATED 13NOV23 PERFORMED REPAIR TO LH WING SKIN CORROSION. PER: N383QS (50500302) LH WING SKIN CORROSION RFTS-109532 REV.0 DATED 14NOV23.
